# SDR AALA202207187358

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 32,950 hours, 13,734 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 4 LEADING EDGE FLAP SHOWS EXTENDED WITH LEADING EDGE FLAP TRANSIT LIGHT ON. UNABLE TO CLEAR MALFUNCTION WITH QUICK REFERENCE HANDBOOK PROCEDURE. AIRCRAFT DIVERTED TO MIA AND DECLARED AN EMERGENCY. REMOVED AND REPLACED NUMBER 4 LEADING EDGE SENSOR S175 PER AMM 27-88-11.
